Search
  • Karen

Chemo cycle 16 & a bit more progress

Updated: Dec 6, 2019


Bighorn sheep at the Arizona Desert Museum

David received another IV of Taxol, Herceptin, and steroid on 11/18, and a new side effect from the Taxol appeared: hair loss. Dr. Brooks warned us about the possibility.


As usual, the steroid helped David feel better today, the day after the IV. Similar to last week, he walked without his walker around the house and when we went out to run an errand. In hindsight, we were overconfident in his stability, because when we got home and he was walking from the car into the house, he lost his balance and fell. Fortunately, he fell in the gravel by the side of the driveway, not on the concrete driveway. Our neighbor, Bob Davis, happened to be outside, saw what happened, and rushed over to help me get David back on his feet. We are very thankful to Bob for that; there's no way I could have lifted David by myself.


We learned a lesson and will be more careful in the future. Still, David's balance is improving a bit each day as his fatigue.

4 comments